# SDR GTIA030277

- Difficulty date: April 27, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Inoperative
- Location: Mlg Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH GEAR UP ON DESCEND INTO LGA THE RED NOSE GEAR LIGHT ILLUMINATED SEVERAL TIMES-OUT FOR LANDING.  PERFORMED BITE ON PSEU OF NOSE GEAR LOCKED AND NOSE GEAR UP POSITION SENSORS, BOTH PASS.  CLEANED AND RESET CONNECTOR UPSTREAM OF D1-31 NOSE GEAR UP POSITION SENSOR.  OPS CHECKED NORMAL.
